# SDR CA980909016

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A319-114
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 40633513
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON FINAL APPROACH, AIRCRAFT HAD A SUDDEN SHARP MOVEMENT WHEN FLAPS WERE SELECTED.  AN AIRSPEED DIFFERENCE OF 10 TO 20 KNOTS BECAME APPARENT. THIS CONTINUED DOWN TO ROLL-OUT.  CAPTAIN'S AIRSPEED SHOWED 70, 1ST OFFICER ZERO.  NR 2 AIR DATA AND INERTIAL REFERENCE UNIT INOPERATIVE.  AIR DATA MODULE REPLACED AND SYSTEM CHECKED SERVICEABLE.
